| Model Number |
CDVRA300Q |
| Medical Device Problem Codes |
Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that oversensing of electromagnetic interference (emi) resulting in inappropriate antitachycardia pacing was observed on the device.Abbott technical support was contacted and the device was reprogrammed to resolve the event.The patient was in stable condition.